# SDR 2002FA0001077

- Difficulty date: September 4, 2002
- Submitted: September 19, 2002
- Operation: General aviation
- Aircraft: N9290P
- Make and model: Piper PA-44-180
- Aircraft serial: 4496019
- Engine: Lyc O360E1A6
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Pushrod
- Part number: 1519995735
- Condition: Bent
- Location: Engine
- Part time: 697 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE NUMBER 2 CYLINDER EXHAUST PUSH ROD BENT IN FLIGHT.
